Alert archive / Minnesota / Snow Advisories in 2007

Snow Advisory 2, NWS Grand Forks, ND

March 18, 2007Beltrami County, Lake of the Woods County, Roseau County, Minnesota

NWS Grand Forks, ND issued this snow advisory at Mar 18, 2007, 3:59 AM CDT for Beltrami County, Lake of the Woods County, Roseau County, Minnesota. It took effect at Mar 18, 2007, 12:00 PM CDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Mar 18, 2007, 3:59 AM CDT (08:59 UTC)
In effect from
Mar 18, 2007, 12:00 PM CDT
Expired
Mar 18, 2007, 10:48 PM CDT
In force
11 hr
Issued by
NWS Grand Forks, ND

Counties Beltrami County, MN, Lake of the Woods County, MN, Roseau County, MN

The radar

The Fargo/Grand Forks radar (KMVX), 191 km from the middle of the area, began a volume at 09:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

International Fa, MN (KINL), launched 00:00Z, 9.0 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 00:00Z on 2007-03-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 00:00Z on 2007-03-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 95 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1726 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
95 m²/s²
0-3 km storm-relative helicity
145 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS43 KFGF 180859
WSWFGF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
359 AM CDT SUN MAR 18 2007

...SNOW EXPECTED TO DEVELOP THIS AFTERNOON...

.LOOK FOR SNOW TO BREAK OUT ACROSS THE RED LAKE TO BEMIDJI
CORRIDOR THIS AFTERNOON AND CONTINUE INTO THE EVENING. AN UPPER
LEVEL DISTURBANCE IS EXPECTED TO MOVE INTO THE AREA BY AFTERNOON
...PROVIDING THE FOCUS FOR THIS SNOW TO DEVELOP. AFTERNOON
TEMPERATURES WILL BE RIGHT AROUND THE FREEZING MARK...BUT THE SNOW
MAY FALL QUITE HEAVILY OVER A SHORT PERIOD OF TIME...ALLOWING THE
SNOW TO ACCUMULATE.

MNZ009-017-190500-
/O.NEW.KFGF.SN.Y.0002.070318T1700Z-070319T0500Z/
NORTH BELTRAMI-SOUTH BELTRAMI-
INCLUDING THE CITIES OF...RED LAKE...BEMIDJI
359 AM CDT SUN MAR 18 2007

...SNOW ADVISORY IN EFFECT FROM NOON TODAY TO MIDNIGHT CDT
TONIGHT...

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT CDT
TONIGHT. 

A BAND OF 3 TO 4 INCHES OF SNOW IS EXPECTED ACROSS THE UPPER AND
LOWER RED LAKES TO BEMIDJI CORRIDOR. THIS SNOW IS NOT EXPECTED TO
DEVELOP UNTIL AFTERNOON...BUT MAY FALL QUITE HEAVILY AT TIMES.
LOOK FOR THE SNOW TO TAPER OFF DURING THE EVENING.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

GODON
4 follow-up statements
000 
WWUS43 KFGF 181627
WSWFGF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
1127 AM CDT SUN MAR 18 2007

...SNOW EXPECTED TO DEVELOP THIS AFTERNOON...

.LOOK FOR SNOW SHOWERS TO INCREASE IN COVERAGE LATER THIS
AFTERNOON ACROSS THE RED LAKE TO BEMIDJI CORRIDOR AND CONTINUE
INTO THE EVENING. AN UPPER LEVEL DISTURBANCE WILL MOVE INTO THE
AREA BY AFTERNOON...PROVIDING THE MECHANISM FOR THE SNOW TO
DEVELOP. AFTERNOON TEMPERATURES SHOULD HOVER AROUND THE FREEZING
MARK...BUT THE SNOW MAY FALL QUITE HEAVILY OVER A SHORT PERIOD OF
TIME...ALLOWING THE SNOW TO ACCUMULATE.

MNZ009-017-190500-
/O.CON.KFGF.SN.Y.0002.070318T1700Z-070319T0500Z/
NORTH BELTRAMI-SOUTH BELTRAMI-
INCLUDING THE CITIES OF...RED LAKE...BEMIDJI
1127 AM CDT SUN MAR 18 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT. 

A BAND OF 3 TO 4 INCHES OF SNOW IS EXPECTED ACROSS THE UPPER AND
LOWER RED LAKES TO BEMIDJI CORRIDOR. THIS SNOW IS NOT EXPECTED TO
DEVELOP UNTIL MID AFTERNOON...BUT MAY FALL QUITE HEAVILY AT TIMES.
LOOK FOR THE SNOW TO TAPER OFF DURING THE LATE EVENING HOURS.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

BRAMER
000 
WWUS43 KFGF 182022
WSWFGF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
322 PM CDT SUN MAR 18 2007

...SNOW EXPECTED INTO THE EVENING HOURS...

.AREAS OF RAIN AND SNOW WILL CHANGE TO ALL SNOW AROUND SUNSET AS
TEMPERATURES SLOWLY FALL. SNOW MAY BE HEAVY AT TIMES WITH REDUCED
VISIBILITIES THIS EVENING. AN UPPER LEVEL DISTURBANCE WILL THROUGH
THE AREA THIS EVENING...PROVIDING THE MECHANISM FOR THE SNOW TO
INTENSIFY. THIS SYSTEM WILL PASS EAST OF THE AREA AROUND MIDNIGHT
AND BRING A RAPID END TO THE PRECIPITATION LATER TONIGHT. 

MNZ005-006-190500-
/O.EXA.KFGF.SN.Y.0002.000000T0000Z-070319T0500Z/
ROSEAU-LAKE OF THE WOODS-
INCLUDING THE CITIES OF...ROSEAU...BAUDETTE
322 PM CDT SUN MAR 18 2007

...SNOW ADVISORY IN EFFECT UNTIL MIDNIGHT CDT TONIGHT...

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT. 

A BAND OF 3 TO 5 INCHES OF SNOW IS EXPECTED ALONG THE GREENBUSH TO
BAUDETTE CORRIDOR BY LATE EVENING. THIS SNOW WILL INCREASE IN
INTENSITY THIS EVENING. VISIBILITIES MAY BE REDUCED TO LESS THAN
ONE HALF MILE AT TIMES IN THE HEAVIER SNOW SHOWERS. LOOK FOR THE
SNOW TO SLOWLY TAPER OFF DURING THE LATE EVENING HOURS. 

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

MNZ009-017-190500-
/O.CON.KFGF.SN.Y.0002.000000T0000Z-070319T0500Z/
NORTH BELTRAMI-SOUTH BELTRAMI-
INCLUDING THE CITIES OF...RED LAKE...BEMIDJI
322 PM CDT SUN MAR 18 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT. 

A BAND OF 3 TO 5 INCHES OF SNOW IS EXPECTED ACROSS THE UPPER AND
LOWER RED LAKES TO BEMIDJI CORRIDOR. THIS SNOW WILL INCREASE IN
INTENSITY THIS EVENING. VISIBILITIES MAY BE REDUCED TO LESS THAN
ONE HALF MILE AT TIMES IN THE HEAVIER SNOW SHOWERS. LOOK FOR THE
SNOW TO SLOWLY TAPER OFF DURING THE LATE EVENING HOURS.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

BRAMER
000 
WWUS43 KFGF 182037 CCA
WSWFGF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
322 PM CDT SUN MAR 18 2007...CORRECTED

...SNOW EXPECTED INTO THE EVENING HOURS...

.AREAS OF RAIN AND SNOW WILL CHANGE TO ALL SNOW AROUND SUNSET AS
TEMPERATURES SLOWLY FALL. SNOW MAY BE HEAVY AT TIMES WITH REDUCED
VISIBILITIES THIS EVENING. AN UPPER LEVEL DISTURBANCE WILL MOVE
THROUGH THE AREA THIS EVENING...PROVIDING THE MECHANISM FOR THE SNOW 
TO INTENSIFY. THIS SYSTEM WILL PASS EAST OF THE AREA AROUND MIDNIGHT 
AND BRING A RAPID END TO THE PRECIPITATION LATER TONIGHT. 

MNZ005-006-190500-
/O.EXA.KFGF.SN.Y.0002.000000T0000Z-070319T0500Z/
ROSEAU-LAKE OF THE WOODS-
INCLUDING THE CITIES OF...ROSEAU...BAUDETTE
322 PM CDT SUN MAR 18 2007

...SNOW ADVISORY IN EFFECT UNTIL MIDNIGHT CDT TONIGHT...

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT. 

A BAND OF 3 TO 5 INCHES OF SNOW IS EXPECTED ALONG THE GREENBUSH TO
BAUDETTE CORRIDOR BY LATE EVENING. THIS SNOW WILL INCREASE IN
INTENSITY THIS EVENING. VISIBILITIES MAY BE REDUCED TO LESS THAN
ONE HALF MILE AT TIMES IN THE HEAVIER SNOW SHOWERS. LOOK FOR THE
SNOW TO SLOWLY TAPER OFF DURING THE LATE EVENING HOURS. 

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

MNZ009-017-190500-
/O.CON.KFGF.SN.Y.0002.000000T0000Z-070319T0500Z/
NORTH BELTRAMI-SOUTH BELTRAMI-
INCLUDING THE CITIES OF...RED LAKE...BEMIDJI
322 PM CDT SUN MAR 18 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT. 

A BAND OF 3 TO 5 INCHES OF SNOW IS EXPECTED ACROSS THE UPPER AND
LOWER RED LAKES TO BEMIDJI CORRIDOR. THIS SNOW WILL INCREASE IN
INTENSITY THIS EVENING. VISIBILITIES MAY BE REDUCED TO LESS THAN
ONE HALF MILE AT TIMES IN THE HEAVIER SNOW SHOWERS. LOOK FOR THE
SNOW TO SLOWLY TAPER OFF DURING THE LATE EVENING HOURS.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$
CORRECTED TO ADD A WORD IN THE OVERVIEW SECTION 

BRAMER
000 
WWUS43 KFGF 190348
WSWFGF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
1048 PM CDT SUN MAR 18 2007


MNZ005-006-009-017-190500-
/O.CAN.KFGF.SN.Y.0002.000000T0000Z-070319T0500Z/
ROSEAU-LAKE OF THE WOODS-NORTH BELTRAMI-SOUTH BELTRAMI-
INCLUDING THE CITIES OF...ROSEAU...BAUDETTE...RED LAKE...BEMIDJI
1048 PM CDT SUN MAR 18 2007

...SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS CANCELLED THE
SNOW ADVISORY. 

SNOW HAS MOVED OUT OF THE LAKE OF THE WOODS AND RED LAKE AREAS AND
NO ADDITIONAL SNOW WILL OCCUR TONIGHT. UP TO 5 INCHES OF SNOW FELL
FROM MID AFTERNOON THROUGH EARLY EVENING IN THE NORTHWEST
ANGLE...WITH UP TO 2 INCHES IN BAUDETTE...AND AN INCH IN WARROAD.
LESS THAN AN INCH FELL IN ROSEAU AND BEMIDJI.  

$$

DTR

What forecasters said that day

The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this snow advisory went out at Mar 18, 3:44 AM CDT, 15 minutes earlier.

Area forecast discussion, Mar 18, 3:44 AM CDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
344 AM CDT SUN MAR 18 2007

.SHORT TERM...
ONCE AGAIN A VERY DIFFICULT AND DYNAMIC FORECAST...ESPECIALLY FOR
THE NEXT 24 HOURS. MODELS IN PRETTY GOOD AGREEMENT OVERALL...BUT
THE PROBLEM IS THEY ARE CHANGING QUITE A BIT FROM RUN TO RUN. WILL
USE A MODEL BLEND FOR THIS FORECAST PACKAGE.

TODAY...WHEN LOOKING AT THINGS YESTERDAY AT THIS TIME...THOUGHT WE
HAD A PRETTY DECENT CHANCE OF HAVING LIGHT SNOW BY NOW. FORECAST
WAS CALLING FOR A WIDESPREAD SHOT OF ABOUT AN INCH OF SNOW. 24
HOURS LATER...TEMPS ARE HAVING A HARD TIME FALLING BELOW FREEZING
OVER MOST OF THE FA. EXCEPTION IS THE NORTHEAST FA...WHERE TEMPS
ARE RUNNING A BIT COOLER DUE TO LIGHTER WINDS/LESS CLOUDS. THE
EXPECTED BAND OF PCPN REACHED THE KDVL REGION AND THEN DRIED OUT.
WEB CAM FROM KDVL SHOWS SURFACES THERE GOT SOME WET SNOW. THAT IS
IT FOR ROUND ONE. FORECAST RAPIDLY CHANGING ON THE FLY. MODELS NOW
SHOW A DECENT VORTICITY MAX OVER THE ROCKIES (ALONG THE CANADIAN
BORDER) SLIDING EAST THIS MORNING...AND INTO THE FA AFTER 18Z.
WATER VAPOR IMAGERY DOES SHOW A PRETTY GOOD CIRCULATION IN THIS
VICINITY...BUT IT IS HARD TO PICK OUT FEATURES LIKE THIS WHEN THEY
ARE OVER THE MOUNTAINS. LOTS OF OTHER PARAMETERS ALSO FAVOR A GOOD
BURST OF LIFT AS THIS NEXT SHORT WAVE COMES THRU...SOME UPPER
LEVEL JET ENERGY/WARM ADVECTION/Q-VECTOR CONVERGENCE/ETC. HPC DAY
1 SNOW OUTLOOK SHOWS A DECENT SNOW BAND GETTING GOING OVER OUR
NORTHEAST FA BY LATER IN THE DAY. THEREFORE...HAVE SCALED BACK
PCPN CHANCES THRU THE NOON HOUR AND KEPT HIGHER CHANCES FOR THE
AFTERNOON INTO THE EVENING. SUCH WARM TEMPS NOW OVER MOST OF THE
FA...SO CHANGED PCPN TYPE TO RAIN OR FREEZING RAIN (EXCEPT IN THE
NORTHEAST FA). DO NOT SEE A BIG FREEZING RAIN THREAT...SO AM NOT
TOO CONCERNED ABOUT THAT. BIGGER CONCERN IS THE POTENTIAL FOR
CONVECTIVE TYPE SNOW (LIKE WE HAD JUST A FEW DAYS AGO)...WHERE A
RIBBON OF STRONG LIFT PRODUCED SNOWFALL RATES OF 2+ INCHES PER
HOUR. THINK THIS IS A POSSIBILITY AS THIS BAND OF LIFT MOVES INTO
THE COLDER AIR OVER THE NORTHEAST FA. CURRENTLY AM THINKING OF A
BAND OF 3-4 INCHES POSSIBLE OVER BELTRAMI COUNTY...SO WILL ISSUE A
SNOW ADVISORY FOR THERE STARTING AT 17Z TODAY AND GO INTO THE
EVENING. THE WARM TEMP PROFILE WEST OF BELTRAMI COUNTY LEADS ME TO
HAVE MORE DOUBT ABOUT SNOW AT ALL...SO WILL LET DAY SHIFT RE-
EVALUATE.

TONIGHT/MON...SNOW SHOULD SLIDE TO THE EAST AFTER MIDNIGHT. DID
LET ADVISORY FOR BELTRAMI COUNTY GO UNTIL MIDNIGHT...BUT IT COULD
LIKELY BE DONE PRIOR TO THIS. AS THE COLD FRONT MOVES THRU TONIGHT
WINDS DO INCREASE. WILL HAVE TO WATCH THE BLOWING SNOW POTENTIAL
FOR AREAS THAT MAY RECEIVE SOME SNOW TODAY. MONDAY SHOULD BE A
COOL DAY...ESPECIALLY FOR AREAS THAT RECEIVE SNOW FROM THIS
SYSTEM. SOUTHERN AREAS WOULD STAY THE MILDEST.

TUE/WED...YOU CAN TELL IT IS A TRANSITION TIME IN WEATHER...RETURN
FLOW GETS UNDERWAY MON NIGHT...WITH GOOD SOUTHEAST WIND FLOW
GETTING GOING. THIS CONTINUES INTO TUE...AS WARMER TEMPS START TO
PUSH IN ALOFT. SOUTHEAST WINDS NOT CONDUCIVE FOR MIXING MUCH OF
THIS DOWN. JUICY AIR CONTINUES TO FUNNEL NORTH TUE NIGHT INTO WED...
IN ADVANCE OF THE NEXT SYSTEM STARTING MOSTLY ON WED. SHOWALTER
INDICES NEGATIVE JUST SOUTH OF THE FA WITH 850MB DEW POINTS RISING
INTO THE SINGLE DIGITS ABOVE ZERO. AT THIS POINT...BETTER FORCING
APPEARS TO BE SOUTH OF THE FA...BUT THIS SCENARIO WOULD FAVOR MORE
RIVER ACTION FOR OUR FA (TEMPS AT NIGHT STAYING ABOVE FREEZING AND
DECENT SFC WIND FLOW).

.LONG TERM (THU-SAT)...
NO CHANGES MADE TO THIS TIME PERIOD.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR NDZ053.

MN...SNOW ADVISORY FROM NOON TODAY TO MIDNIGHT CDT TONIGHT FOR MNZ009-
     017.

&&

GODON
Hazardous weather outlook, Mar 17, 2:30 PM CDT, 13 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
230 PM CDT SAT MAR 17 2007

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-181930-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON-
GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-
RICHLAND-WESTERN WALSH COUNTY-
230 PM CDT SAT MAR 17 2007

...FLASH FLOOD WATCH IN EFFECT FOR RICHLAND COUNTY IN NORTH DAKOTA...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

LIGHT SNOW WILL MOVE INTO NORTHEAST NORTH DAKOTA THIS EVENING AND
SPREAD INTO NORTHWEST MINNESOTA OVERNIGHT. SNOW AMOUNTS 1 TO 3
INCHES ARE LIKELY ACROSS THE AREA. LIGHT FREEZING RAIN WILL BE
POSSIBLE ALONG THE TRAILING EDGE OF THE PRECIPITATION SUNDAY
MORNING IN NORTHEAST NORTH DAKOTA.

A FLASH FLOOD WATCH IS IN EFFECT TONIGHT FOR THE WILD RICE RIVER
IN RICHLAND COUNTY FOR THE POSSIBILITY OF FLOODING DUE TO ICE
JAMS. THE WATCH CONTINUES INTO SUNDAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A FLASH FLOOD WATCH IS IN EFFECT FOR THE WILD RICE RIVER IN
RICHLAND COUNTY FOR THE POSSIBILITY OF FLOODING DUE TO ICE JAMS.
THE WATCH IS IN EFFECT UNTIL 1 PM CDT SUNDAY.

.SPOTTER INFORMATION STATEMENT...

PLEASE REPORT ANY FLOODING TO YOU LOCAL LAW ENFORCEMENT OFFICES.

KENNEDY

Nearby

Snow Advisories in Minnesota, 2007Every snow advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.